| Model Number |
00884450452462 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a procedure, the head of the vascular snare device detached within the patient.The foreign body was removed with another vascular snare device.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and 2 similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.